| Model Number |
M00558360 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used in the esophagus during a balloon dilation procedure to treat esophageal stricture, performed on (b)(6) 2025.During the procedure, the balloon ruptured while pressure was being held at 6 atm.The customer stated that no pieces of the balloon detached inside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.